1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

coming down off of E

Discussion in 'Ecstasy & MDMA' started by pyromaniacgurl, Feb 7, 2005.

  1. pyromaniacgurl

    pyromaniacgurl Silver Member

    Reputation Points:
    49
    Messages:
    8
    Joined:
    Feb 7, 2005
    i did E for the first time saturday night (it is now monday morning) im feeling really ...i dunno....weird, i was wondering if its normal to still be "coming down" after this long, and is there anything i can do to feel normal
     
  2. billyloner

    billyloner Gold Member

    Reputation Points:
    11
    Messages:
    343
    Joined:
    Jan 10, 2005
    35 y/o
    you got any weed? thatll help!


    seriously though, yeah it is normal to feel weird afterwards, sometimes as far through the week as thursday. i often find ill be fine until something happens to piss me off, then it hits me. and the more you take them, the more pronounced the tuesday blues get.


    as for stuff to ease your mind, the best thing i find is simply doing stuff you enjoy. goto the pub with your friends, watch a film with your friends. usually doing stuff with friends helps. and so does smoking weed.
     
  3. bman1

    bman1 Palladium Member

    Reputation Points:
    437
    Messages:
    566
    Joined:
    Feb 3, 2005
    from U.S.A.
    billyloner is right you used a lot of serotonin that night it takes time to feel right normal It hard to feel good after you felt that great you can also try 5-HTP it may help but read the worrings befor you try it helps your serotonin levels
     
  4. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    373
    Joined:
    Nov 10, 2004
    ... If it was your first time, I suspect you dont have anything AT ALL to worry about.



    Remember when you REALLY REALLY loved someone, and spent the best
    weekend of your life with them.. Did you feel 'wierd' for days after
    that? Quite probably. Was the wierd good? Well, yeah!



    People worry too much that MDMA is causing them grief, whereas the
    probability is that you've just seen reality through a different
    window, a rather pretty window, and so you've probably changed your
    thinking on a couple of things.



    Its hard to explain, I guess... People kind of "expect" to feel cracked
    out after E, and then whenever they feel ANYTHING, put it down to being
    cracked out / feeling wierd.. whereas if it happened 'naturally' to
    them, such as they felt some enlightenment whilst walking around a
    forest, they would put it down as something positive.



    ==

    Not the best post in the world, hard to get my thoughts down for some
    reason today (Too much E over the weekend? hehe, just joking [​IMG])
     
  5. X-Dream

    X-Dream Newbie

    Reputation Points:
    1
    Messages:
    114
    Joined:
    Feb 2, 2005
    Doesn't have to be the pills tho, tryptophan, (I believe thats the common term for 5-HTP), is a naturally occuring amino acid in many foods, like turkey. It's what makes you sleepy after turkey dinner. Someone told me pasta also contains a good amount. This will help with the production of serotonin. Hope you feel better.


    Roll Fact: BTW that feeling after is called feeling "ate up"
     
  6. Peyote

    Peyote Gold Member

    Reputation Points:
    29
    Messages:
    205
    Joined:
    Jan 17, 2005
    from The Netherlands




    And people should worry too much. MDMA is _REALLY_ bad for your brains and don't believe in the pro-mdma propaganda. I know lots of people who were depressed due taking too much xtc. I also feel the negative side effects of xtc. You feel empty[like a zombie], your memory is bad and more of that stuff..


    Get After-e with l-tryptophan (l-tryptophan-> serotonine)and lots of vitamines that will help you a bit, but it won't take away the tuesday blues..
     
  7. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    373
    Joined:
    Nov 10, 2004
    Yep. We are talking first time use here though. [​IMG]



    The truth is, no one really know's how bad MDMA is for your brain, but
    it is pretty much universally recognised to be less toxic than things
    like alcohol and DXM, and more toxic than things like Magic Mushrooms.



    I cant honestly see a reasonable study coming out of it in our lifetimes.
     
  8. billyloner

    billyloner Gold Member

    Reputation Points:
    11
    Messages:
    343
    Joined:
    Jan 10, 2005
    35 y/o
    me either, but i still hold out hope that the powers-that-be will see sense and at least allow some sort of study, cos the path they have chosen to follow is worse than useless...


    however, i wouldnt think that mdma in moderation is all that bad for you. certainly not 'really bad'... i used to take e all the time, i felt kinda depressed most of the time, felt empty as you mention, and had a really bad memory. i pretty much gave it up for a year, and now do it perhaps every 2-3 months, and now i have no depression, no empty feeling and a pretty good memory.
     
  9. pyromaniacgurl

    pyromaniacgurl Silver Member

    Reputation Points:
    49
    Messages:
    8
    Joined:
    Feb 7, 2005
    thank you everybody, im feeling ok today. i really really liked my first experience with E [​IMG]i wanna do it more, but i dont think its gonna be an "alll the time" thing.... i didntlike how i felt yerserday, but it really was worth it


    thanks again for the advice and stuff [​IMG]
     
  10. pancho

    pancho Silver Member

    Reputation Points:
    9
    Messages:
    125
    Joined:
    Jul 15, 2004
    from Minnesota, U.S.A.
    when i last rolled i took 4 and before that it was like every other day for a week or soo. then i quit & it felt like i was comming down for a week. every time i did anything active, the roll would come bak.
     
  11. pyromaniacgurl

    pyromaniacgurl Silver Member

    Reputation Points:
    49
    Messages:
    8
    Joined:
    Feb 7, 2005
    thats crazy
     
  12. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    373
    Joined:
    Nov 10, 2004
    Last time I, ahem, rolled, was 5 days ago... Such an amazingly good
    time - Colours are still brighter now, treble in music seems so *nice*.
    It really made me appreciate life even more than I already do.
    [​IMG]
     
  13. billyloner

    billyloner Gold Member

    Reputation Points:
    11
    Messages:
    343
    Joined:
    Jan 10, 2005
    35 y/o
    wow, never had brighter colours afterwards! at least not that ive noticed. it does leave a nice feeling once you get past the tuesday blues stage. i had one tablet just over a week ago, but it doesnt really count cos i only felt it for an hour then i had some mushrooms. really cant wait for the next time i go out, i get really loved up again these days its great! heh heh
     
  14. whatwhybecause

    whatwhybecause Newbie

    Reputation Points:
    0
    Messages:
    77
    Joined:
    Dec 9, 2004
    yea the brighter colours thing is usually in people who take large amounts, however, this depends on the person. however, on sunday morning after a fabulous night with the old jack n jills colours were amazingly brighter. try looking at traffic lights and watching them change on the walk home the morning after; in the dark you don't notice it as much but in daylight they look wicked!!
     
  15. billyloner

    billyloner Gold Member

    Reputation Points:
    11
    Messages:
    343
    Joined:
    Jan 10, 2005
    35 y/o
    hmm i always feel like ive got the sun in my eyes after taking pills. but im guessing thats not what you mean! maybe i do experience similar to you and im just used to it and dont notice or something. ill check it out next time i go out...